# SDR SWIA202164489

- Difficulty date: December 8, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR HINGE (DOOR SIDE) LANDS 16-27 GOUGED/CHAFFED   (C CHECK RO 2/17/2022)   BLENDED OUT DAMAGES ON PAX DOOR HINGE (DOOR SIDE) LANDS 16-27 REF CRJ 700 SRM 52-11-01-201-007-A01 TYPE IV. FINISH RESTORED TO A023. SEE CONTINUE CARD FOR FURTHER DETAILS. / SKYCARD 51-900-1002-SKY COMPLIED WITH
